# SDR UALA2012082004627

- Difficulty date: August 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,348 hours, 9,638 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 48
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE AFT CARGO SMOKE DETECTION ZONE 1 ILLUMINATED.   REMOVED AND REPLACED AFT CARGO LOWER SMOKE DETECTOR PER AMM.  TEST FAILED, CHANNEL 2 INTERNAL FAULT LOWER AFT MESSAGE 26-20022.  CURRENTLY NO STATUS OR EICAS MESSAGE.    AFT CARGO PIT MAY BE USED.   REPLACED AFT CARGO SMOKE DET, OPS OKAY.
